Drug induced liver and renal toxicity - Online Doctor Chats
Doctor : Hi
How can i help you?
User : hi doctor! my daughter has been diagnosed of bronchopneumonia and has been treated with antibiotics. now she has enlarged liver and kidneys.
User : her doctor says that it may be due to the meds she is taking. she is in the philippines right now, so i want to know ur opinion, what could be the chances that she will become well soon, and how long would it usually take to get better. we want her to come to the US asap
May i know her age?
User : 2 1/2
User : yrs old
Doctor : What antibiotic she is on?
User : that i dont know because its my mom who is taking care of her in the philippines
User : apparently, her doctor reduced the dose yesterday
Does she have any other symptoms like jaundice, pufffiness of the face, swelling of the body or breathing difficulties?
User : no
User : she does have breathing difficulties because of the bronchopneumonia. she gets nebulizer every 2 hrs
Doctor : Generally most of the antibiotics have effects on the liver and the kidneys.
User : will it be safe to have her travel as soon as she gets better?
Doctor : Since the antibiotic that has been used in her is unknown to me i cannot comment if the medicine is the cause for the present problem.
She is safe to travel if she is asymptomatic
and she does not have any other symptom.
But the treating doctor
is best to comment on this.
As he knows the present
Related questions you may be interested in
People also viewed
- Renal disease high liver
- Effect on pregnancy by aristozyme liquid
- Vitamin c and taking concerta
- Renal toxic drugs swine
- Good multivitamin syrup for 1 month new born baby
- What are the soft markers of a ds baby
- Typhoid side effects hair loss
- Weight loss tablets oxy lite
- Renal toxicity drugs
- Heat spots chamomile lotion
- Welts and inflammation on childrens skin
- Liver and renal failure prognosis
- High fever stomach ache constipation
- Renal dialysis and liver enlargement
- Home remedies for loose motions in infants of six months